# SDR DALA2019120957176

- Difficulty date: December 5, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1387626) CORROSION ON FLOOR STRINGERS RBL 16.10, 10.45, 7.55 AND 2.90 STA. 1470 AT AFT CARGO COMPARTMENT FLOOR STRUCTURE. CORRECTIVE ACTION: REPAIRED PER B 757-200 SRM 53-00-53-2R-1, FIG. 201.
